Dynamics Analysis of a Viral Infection Model with a General Standard Incidence Rate
Yu Ji and
Muxuan Zheng
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
The basic viral infection models, proposed by Nowak et al. and Perelson et al., respectively, have been widely used to describe viral infection such as HBV and HIV infection. However, the basic reproduction numbers of the two models are proportional to the number of total cells of the host's organ prior to the infection, which seems not to be reasonable. In this paper, we formulate an amended model with a general standard incidence rate. The basic reproduction number of the amended model is independent of total cells of the host’s organ. When the basic reproduction number , the infection-free equilibrium is globally asymptotically stable and the virus is cleared. Moreover, if , then the endemic equilibrium is globally asymptotically stable and the virus persists in the host.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/586035.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/586035.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:586035
DOI: 10.1155/2014/586035
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().